# SDR CA961220003

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Switch
- Part number: 1G38616927
- Condition: Intermittent
- Location: #2 Start Valve
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) TEN MINUTES AFTER TAKEOFF, CLIMBING THROUGH 20,000 FEET #2 START VALVE OPEN LIGHT ILLUMINATED. ENGINE SHUT DDOWN, LIGHT OUT AND DUCT PRESSURE UP. #2 START PRESSURE SWITCH REPLACED.
